Journal of Science of the Hiroshima University, Series A (Mathematics, Physics, Chemistry)

On the Lie Triple System and its Generalization

Kiyosi Yamaguti

Full-text: Open access

Article information

Source
J. Sci. Hiroshima Univ. Ser. A, Volume 21, Issue 3 (1958), 155-160.

Dates
First available in Project Euclid: 19 April 2019

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1555639527

Digital Object Identifier
doi:10.32917/hmj/1555639527

Mathematical Reviews number (MathSciNet)
MR100047

Zentralblatt MATH identifier
0084.18404

Citation

Yamaguti, Kiyosi. On the Lie Triple System and its Generalization. J. Sci. Hiroshima Univ. Ser. A 21 (1958), no. 3, 155--160. doi:10.32917/hmj/1555639527. https://projecteuclid.org/euclid.hmj/1555639527


Export citation